Toggle Main Menu Toggle Search

ePrints

Finite Blaschke products and the construction of rational $\Gamma$-inner functions

Lookup NU author(s): Professor Jim Agler, Dr Zinaida Lykova, Professor Nicholas Young

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Agler J, Lykova ZA, Young NJ

Publication type: Article

Publication status: Published

Journal: Journal of Mathematical Analysis and Applications

Year: 2017

Volume: 447

Issue: 2

Pages: 1163–1196

Print publication date: 15/03/2017

Online publication date: 26/10/2016

Acceptance date: 15/10/2016

ISSN (print): 0022-247X

ISSN (electronic): 1096-0813

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.jmaa.2016.10.035

DOI: 10.1016/j.jmaa.2016.10.035

Notes: http://arxiv.org/abs/1505.02415


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share